# SDR VQI2014F00031

- Difficulty date: October 20, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 3230
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ODOR OF MELTED PLASTIC IN LAVATORY F.  COMPLIED WITH AMM 05-5000-810-831, CAUSE OF ODOR, FOUND RAZOR SOCKET ON AFT LAVATORY F BROKEN AND ODOR OF ELECTRICAL BURN ON THE SOCKET.  R & R AFT LAV RAZOR SOCKET LAV "F", OPS CHECK SATISFACTORY.  REF 25-44-41.  THIS RESULTED IN A 1:13 MIN DELAY ON OUTBOUND FLIGHT.  RAZOR OUTLET SOCKET WAS FOUND TO BE DAMAGED BY TAMPERING AND DID NOT FAIL DUE TO NORMAL WEAR AND TEAR.
